# SDR CALA2016072895587

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 59,526 hours, 24,155 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INDICATION RIGHT MAIN NOT DOWN AND LOCKED.  GO AROUND AFTER WHILE DOWNLOCK OK.  GROUND SCAN OF BOTH LGCIUS AND ALSO TESTS OF LGCIU.  NO FAULTS DETECTED.  BITE CHECKED WITH MCDU TO ENSURE GEAR NOT DOWN FOR LANDING WARNING  OPERATIVE TEST OK.
